Semilinear Elliptic Equation with Asymptotes. Some Multiplicity and Existence Results
Mathematica balkanica, Tome 1 (1987) no. 1, p. 3
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1987_1_1_a0,
author = {G. I. Chobanov},
title = {Semilinear {Elliptic} {Equation} with {Asymptotes.} {Some} {Multiplicity} and {Existence} {Results}},
journal = {Mathematica balkanica},
pages = {3},
year = {1987},
volume = {1},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MABA_1987_1_1_a0/}
}
G. I. Chobanov. Semilinear Elliptic Equation with Asymptotes. Some Multiplicity and Existence Results. Mathematica balkanica, Tome 1 (1987) no. 1, p. 3. http://geodesic.mathdoc.fr/item/MABA_1987_1_1_a0/